# SDR AWXA200500681

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,625 hours, 40,343 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 655280739
- Part serial: D00880
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MKE EN ROUTE TO PHX THE NR 3 SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MKE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT IAW BOEING 737-300 MM 27-88-00, REMOVED AND REPLACED M229, FLAP/SLAT POSITION MODULE P/N;65-52807-76 SN; D00880.  ALSO REMOVED AND REPLACED L00351, LEADING EDGE FLAP TRANSIT LIGHT.  TEAR DOWN REPORT OF THE LEADING EDGE FLAP/SLAT MODULE, SN D00880, CONFIRMS FAULT. THE UNIT FAILED THE ANNUNCIATOR TEST AND UPON TEARDOWN FOUND COLD SOLDER JOINT IN THE A22 BOARD.  RE-SOLDERED BOARD AND RE-TESTED IAW BOEING OHM 27-56-40 REV 39.
